# SDR CALA2013090490962

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 73,066 hours, 12,949 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Inoperative
- Location: Nlg Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR APU FIRE HORN INOPERATIVE.   NLG APU FIRE HORN REPLACED & TESTED NORMAL PER AMM.
